# SDR SCNA20240808298

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 29,074 hours, 9,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR 2L THE PLASTIC COVER OVER THE SLIDE DOOR COMES OFF.  RESECURED 2L DOOR SLIDE GAUGE COVER REF AMM 20-30-11. OKAY FOR SERVICE
